Manufacturer: Cipla Ltd
Salt Composition : Paracetamol(650mg)
Strip of 10 Tablet
(Inclusive of all taxes)
This medicine is widely prescribed and considered safe but is not suitable for everybody. Before taking it, let your doctor know if you have liver or kidney problems or are using blood-thinning medicines. It may affect the dose or suitability of this medicine. Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine.
Paracip 650 tablet works by interfering with the production of a chemical called prostaglandins, which is responsible for the fever, swelling and sensation of pain.
Paracetamol is readily absorbed from the gastrointestinal tract with peak plasma concentrations occurring about 30 minutes to 2 hours after ingestion. It is metabolised in the liver (90-95%) and excreted in the urine mainly as the glucuronide and sulphate conjugates. Less than 5% is excreted as unchanged paracetamol.
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them
Common side effects of Paracip
Stomach pain
Nausea
Vomiting
Do not take it if you have any known allergy to paracetamol. People with kidney diseases, liver disease, heart disease, allergic skin problems, or breathing problems should avoid taking Paracip-650 Tablet 10's. People who are dehydrated for a long time should avoid intake of Paracip-650 Tablet 10's.
Paracip 650 Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
It is unsafe to consume alcohol with Paracip 650 Tablet.
Use with caution
Paracip 650 Tablet is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
Paracip-650 Tablet 10's belongs to the group of mild analgesics (pain killer), and antipyretic (fever-reducing agent) used to treat mild to moderate pain including headache, migraine, toothache, menstrual period pain, osteoarthritis pain, musculoskeletal pain, and reducing fever.
Drug-drug interactions: Paracip-650 Tablet 10's should be avoided taking with blood thinners (warfarin), lipid-lowering drugs (cholestyramine), analgesics (ibuprofen, aspirin), muscle relaxants (tizanidine), and anti-nausea agents (metoclopramide or domperidone).
Do not chew, crush or break it. Paracip 650 Tablet is to be taken with food.
Store below 30°C
If you miss a dose of Paracip 650 Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
Consult a doctor before taking any medicines.
Paracip 650 Tablet should be taken with food or milk to prevent upset stomach.
Take it as per the dose and duration prescribed by your doctor. Long-term use may lead to serious complications such as stomach bleeding and kidney problems.
Do not take indigestion remedies (antacids) within two hours of taking Paracip 650 Tablet.
Avoid consuming alcohol while taking this medicine as it can increase your risk of stomach problems.
Inform your doctor if you have liver disease as your dose may need to be adjusted.
The doctor may regularly monitor your kidney function, liver function, and levels of blood components if you are taking this medicine for long-term treatment.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Paracip 650 Tablet is to be taken with food.
Q. What if I vomit after taking Paracip 650 Tablet?
If you vomit in less than 30 minutes after having a dose of Paracip 650 Tablet tablets or syrup, retake the same dose again. If you vomit after 30 minutes of a dose, you do not need to take another one until the next standard dose.
Q. When will I feel better after taking the Paracip 650 Tablet?
Usually, you will start feeling better after about half an hour of taking a Paracip 650 Tablet.
Q. How often can I take the Paracip 650 Tablet?
You should only take four doses of Paracip 650 Tablet in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take Paracip 650 Tablet for more than 3 days without consulting a doctor first.
Q. Does Paracip 650 Tablet make babies sleepy?
No, Paracip 650 Tablet does not make babies sleepy. It is a pain-relieving medicine that is also used to control high fever.
Q. Is Paracip 650 Tablet safe for children?
Paracip 650 Tablet is considered safe for children only when used as directed by the doctor.
Q. Is Paracip 650 Tablet an antibiotic?
No, Paracip 650 Tablet is not an antibiotic. It works as a painkiller and fever-reducing medicine.
Q. Can I take Paracip 650 Tablet and ibuprofen together?
Ibuprofen and Paracip 650 Tablet are safe medicines, but both should not be used together. Consult your doctor if you are not sure.
Q. How long does a Paracip 650 Tablet take to work?
Paracip 650 Tablet takes around 30-45 min to start working and show its effects. It is advised to take this medicine for the duration suggested by the doctor. Consult your doctor if you experience any bothersome side effects.
Q. What are the serious side effects of taking an excess of the Paracip 650 Tablet?
Overdose of Paracip 650 Tablete may cause severe life-threatening liver injury. Taking more than the prescribed dose may also cause kidney injury, decreased platelet count, and even coma. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of a suspected overdose.